# SDR 20049

- Difficulty date: June 11, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 37,544 hours, 59,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED ON TAXI OUT.  INSPECTED SMOKE DETECTORS IN BAGGAGE COMPARTMENT AND PERFORMED OPS CHECK IAW DHC 8 MM 26-12-00 PG 201 PAR 1A.  OPERATIONAL CHECK GOOD.
